# SDR PCAA0301015

- Difficulty date: January 14, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N843EX
- Make and model: Dhav DHC8102
- Aircraft serial: 335
- Aircraft time: 25,074 hours, 27,729 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: V319
- Part serial: NA
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

BOS-FLIGHT#3852. CREW REPORTED AIRCRAFT ACCELERATES WHEN REVERSE IS SELECTED. MAINTENANCE  VERIFIED BETA BACKUP SYSTEM IS ENGAGING, AND REPLACED BETA BACKUP POWER LEVER SWITCH 6141-S3. AFTER TAXIING AIRCRAFT, OPERATIONAL CHECK WAS GOOD. AIRCRAFT RETURNED TO SERVICE.
